Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Early stages of Osteo Perosis due to lack of estrogen - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Osteoporosis
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   I have been diagnosed with early stages of Osteo Perosis due to lack of estrogen. My ovaries were removed but I was not told I had to continue taking estrogen. I am currently taking Prempro but I am still having back and neck pains. Is there anything I can do to eleviate the pain?
Doctor :   Ok
Doctor :   Do you have any other health problems?
User :   No
Doctor :   Ok
Doctor :   Regular exercise helps in building the bone strength.
Doctor :   Adequate intake of calcium is necessary.
Doctor :   You should take milk and calcium supplements.
Doctor :   Can you mention your age?
User :   I do take the supplements and I will begin a exercise regiment. I am 41
Doctor :   Ok
User :   Can the condition be reversed
Doctor :   As the ovaries have been removed there is no estrogen in your body. The condition cannot be exactly reversed but it can be cured.
Doctor :   Physiotherapy is very beneficial.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor